MAUDE Adverse Event Report: AV-TEMECULA-CT 0.014 HI-TORQUE (HT); GUIDE WIRE

AV-TEMECULA-CT 0.014 HI-TORQUE (HT); GUIDE WIRE
Catalog Number 1020013
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was returned for analysis.The reported detachment was able to be confirmed.The reported difficulty to remove was unable to be replicated in a testing environment due to the condition of the returned device.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the circumflex artery with moderate tortuosity and moderate calcification.A hi-torque turntrac guide wire became caught with a micro-catheter during removal.Both devices were removed from the patient as a single unit.Reportedly, the distal part of the guide wire was sticking out and it was pulled out from the distal end when the tip became detached outside the patient's anatomy.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).The guide wire was sent to scanning electron microscopy (sem) for further analysis.The results concluded the core separated at the tip solder.

Brand Name
0.014 HI-TORQUE (HT)
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7635301
Report Number2024168-2018-04975
Device Sequence Number1645458
Product Code DQX
UDI-Device Identifier08717648222702
UDI-Public08717648222702
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue Number1020013
Device Lot Number8041061
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/18/2018
Initial Date Received by Manufacturer 06/12/2018
Supplement Date Received by Manufacturer10/05/2018
Initial Report FDA Received Date06/25/2018
Supplement Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR